# SDR DALA13029413753

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TAIL LT SKATE ANGLE HAS MULTIPLE SPOTS WORN FROM FWD ATTACH MOUNT PAST AFT MOUNT FITTING.  MX REMOVED LT SKATE ANGLE FOUND TO BE OUT OF LIMITS.  REPLACED NEW INSTALLED WET ALL IAW SRM 51-10-02, SRM 51-40-02, SRM 51-40-05, DWG NR 148A8300, REV C.
